Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had healthy, curly and thick hair. Took oratin for acne. Hair started thinning, have red blotches on head. Is it due to medication?

Good day. My 18 year old daughter had very healthy, curly and think hair . After suffering from acne she was on Oratin (not sure if I m spelling it correctly) her hair started thinning out a lot and now has red blotches in her head and looks like her hair is not growing at all. I m not sure if it is the medication or not. What can I do? The poor girl has a matric banquet coming up and is very frustrating cause the hair is not growing. Please advise :(
Asked On : Sat, 5 May 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
you r right, Istretinoin can arrest hair growth. Plz immidialy stop the drug
she can use topical medications for acne along with hair suppliments like high protein diet. iron tab. and biotin
Answered: Sun, 6 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor